RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1988, Volume 22, Issue 1, Pages 1–11 (Mi faa1080)  

This article is cited in 3 scientific papers (total in 3 papers)

Poisson manifolds and the schouten bracket

Yu. M. Vorob'ev, M. V. Karasev


Full text: PDF file (1342 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1988, 22:1, 1–9

Bibliographic databases:

UDC: 5J5.16+517.98
Received: 11.02.1987

Citation: Yu. M. Vorob'ev, M. V. Karasev, “Poisson manifolds and the schouten bracket”, Funktsional. Anal. i Prilozhen., 22:1 (1988), 1–11; Funct. Anal. Appl., 22:1 (1988), 1–9

Citation in format AMSBIB
\Bibitem{VorKar88}
\by Yu.~M.~Vorob'ev, M.~V.~Karasev
\paper Poisson manifolds and the schouten bracket
\jour Funktsional. Anal. i Prilozhen.
\yr 1988
\vol 22
\issue 1
\pages 1--11
\mathnet{http://mi.mathnet.ru/faa1080}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=936694}
\zmath{https://zbmath.org/?q=an:0667.58018|0644.58002}
\transl
\jour Funct. Anal. Appl.
\yr 1988
\vol 22
\issue 1
\pages 1--9
\crossref{https://doi.org/10.1007/BF01077717}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988Q576900001}


Linking options:
  • http://mi.mathnet.ru/eng/faa1080
  • http://mi.mathnet.ru/eng/faa/v22/i1/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. A. Dubrovin, S. P. Novikov, “Hydrodynamics of weakly deformed soliton lattices. Differential geometry and Hamiltonian theory”, Russian Math. Surveys, 44:6 (1989), 35–124  mathnet  crossref  mathscinet  zmath  adsnasa
    2. Yu. M. Vorob'ev, R. Flores Espinoza, “Transversally-maximal algebras of infinitesimal Poisson automorphisms”, Russian Math. Surveys, 49:6 (1994), 223–224  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. V. Shurygin (Jr.), “The cohomology of the Brylinski double complex of Poisson manifolds, and the quantum de Rham cohomology”, Russian Math. (Iz. VUZ), 48:10 (2004), 70–76  mathnet  mathscinet  zmath
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:283
    Full text:125
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020